# SDR USAA2008122292285

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 34,496 hours, 13,583 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 9851767
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 29,679 hours, 11,558 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 358 PIT-PHX - EMERGENCY LANDING - CREW REPORTED CABIN PRESSURIZATION INOPERATIVE DURING CLIMB.  WILL NOT WORK WITH CABIN PRESSURE CONTROLLER 1 OR 2 MANUAL SYSTEM.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PIT.  MAINTENANCE REMOVED AND REPLACED THE OUTFLOW VALVE.  OPERATIONAL CHECK OF AUTO AND MANUAL PRESSURE CONTROL AND MONITORING SYSTEM GOOD.
